Coeliaxidae
- Dataset
- GBIF Backbone Taxonomy
- Rank
- FAMILY
Classification
- kingdom
- Animalia
- phylum
- Mollusca
- class
- Gastropoda
- order
- Stylommatophora
- family
- Subulinidae
Name
- Homonyms
- Coeliaxidae
Bibliographic References
- Bouchet, P.; Rocroi, J.-P. (2005). Classification and nomenclator of gastropod families. <em>Malacologia.</em> 47(1-2): 1-397.
- Brands, S. J. (compiler). (1989-2005). Systema Naturae 2000. Amsterdam, The Netherlands (2006 version). Originally available online at http://sn2000.taxonomy.nl/; for current information, refer http://taxonomicon.taxonomy.nl/ProjectDescription.aspx .
- Characteristic of order
- Systema Naturae 2000 (2006 version)